Erweiterte Suche

Boundary control of bidomain equations with state-dependent switching source functions in the ionic model

Nagaiah Chamakuri, Christian Engwer, Karl Kunisch
J. Comp. Phys., Volume 273, Number 15, page 227--242 - september 2014

Références BibTex

@Article{CEK14,
  author       = {Chamakuri, N. and Engwer, C. and Kunisch, K.},
  title        = {Boundary control of bidomain equations with state-dependent switching source functions in the ionic model},
  journal      = {J. Comp. Phys.},
  number       = {15},
  volume       = {273},
  pages        = {227--242},
  month        = {september},
  year         = {2014},
  doi          = {10.1016/j.jcp.2014.05.017},
  url          = \{/2014/CEK14},
}

Autres publications dans la base


Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: